Doctor insights on:
Extreme Fatigue Sertraline
My dad has extreme fatigue after starting sertraline hydrochlrde (half tablet/day). Is this normal?
I am taking sertraline for depression.Can i take ginseng tablets along?....I feel fatigued all day and I have high blood pressure.
What can I take to overcome fatigue?....Is there some herbal medicine w/o side effects?
I am taking 200 mg sertraline, amlodipine & atenolol.
Look for cause: One needs to look for what's causing fatigue before looking for herbal or non herbal treaent, as it could be side effect of your medications, both amlodipine and Propranolol are known to do it. On the other hand anxiety or depression not treated fully can cause fatigue too. ...Read moreSee 1 more doctor answer
I have gout. I was prescribed indomethacin. It works wonders, but i think it may be causing vision changes and tiredness. I am also on sertraline (just upped from 50mg-100), allopurinol and vyvanse. Suggestions?
FATIGUE EVAL: Normally will resolve as Zoloft doseAdjustment. If not you need full EXAM AND labs. CBC/CMP/B12/FOLATE /TFTS/VITD/CRP//SED RATE//IRON STUDIES/LYME TITERS. Start a. Gluten free diet Wholeapproach.com gutbliss.com. And high potency vitamins. Rejuvenation-science.com Then review results if no firm diagnosis is made, a sleep study may be necessary many subtle sleep disorders cause Fatigue ...Read moreSee 1 more doctor answer
I am constantly tired on zoloft. I currently take it in the morning, is it possible if i switch to take it at night this will help with fatigue?
It could: If zoloft makes you sleepy or fatigued, taking it at night may decrease this effect. Tiredness and fatigue can also be symptoms of depression, though. Not knowing how you were before beginning the medication, it's hard to know which is happening (ongoing depression or side effects from zoloft). Best to speak with your physician so s/he can advise you better. ...Read more
No: In my practice, with my patients, I have not seen a patient with fatigue caused by either zoloft or buspirone, either along or together. If you are taking them for depression and anxiety, fatigue may be caused from either underlying condition. Please consult with your treating physician. ...Read more
I've been on Zoloft for 6 months and lamotrigine for 2 - I am constantly fatigued - is this a normal side effect? Can i expect this to pass?
Probably, depends...: Fatigue could be a symptom of many medical conditions including mood disorder for which i suppose the medications were prescribed. If the fatigue started as a side effect of the medications, changing the dosing time may help assuming there are no other medical issues like anemia et.C going on. A simple blood test may help in the latter case. Good luck. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Extreme fatigue after getting my blood drawn is it just in my head
- Extreme fatigue after period
- Can a sinus infection cause extreme fatigue?
- Ask a doctor a question free online
- Extreme fatigue before period
- Extreme fatigue after gallbladder removal
- What can be causing my extreme fatigue and nausea?
- Extreme fatigue after flu
- Talk to a general internist online for free